# SDR UALA2011112906532

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 SHORT EDGE MARGIN AT FASTENER HOLE CT FRAME AND TENSION TIE JOINT RBL 68 AND WL 337.  AD 2007-23-18. REPAIRED IAW 747EN-53-0369. STAGE 2 INSPECTION REQ AT 2,800 CYCLE INTERVAL WITH INITIAL INSP THRESHOLD AT 12,343 TOTAL AIRFRAME CYCLES.  TEXT INCOMPLETE. SEE EVA 81547.
